# SDR ASAA2013111096329

- Difficulty date: November 10, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 26,729 hours, 8,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT MID CABIN EXIT SIGH COVER FELL OUT.  ACFT GROUNDED.  REINSTALL MID CABIN EXIT SIGN.  OK FOR SERVICE.
